Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ElliePats

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ElliePats

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Im in the exact same situation. I've just completed a month on Yazmin and my skin is the worst it has ever been. I had really bad skin on Microgynon and the only pill that's ever worked for me is "Dianette" (but doc took me off due to the number of migraines I was having). So feeling pretty down but I believe you have to give it 3 months to see a difference.. So roll on November - praying for better skin. I wrote a post and have pics of my skin if you want to compare? http://www.acne.org/mes
  2. Before I crack into the bulk of this post, let me give you an idea of contraceptives I've used/acne treatments I've received.. Started aged 14 on Dianette (Co-cypriniol) because I seemed to have an abnormal amount of hair for a female and felt uncomfortable about it. Symptoms of excess hair improved and I came off it (3 years later - 17 y/o) to get the implant in my arm. I became very hormonal and had a constant period so to deal with this, I was put on Microgynon (Rigevidon). Had th
×